Acamol Tsinun & Shapaat (Cold and Flu)

A combined medicine by Teva industries to treat symptoms of colds and flu such as fever, pain, runny nose and cough
Price
Sales price $19.36

Acamol Tsinun & Shapaat (Acamol Cold & Flu)

Day treatment

Active Ingredients

Each caplet contains:

Paracetamol 500 mg

Dextromethorphan HBr 15mg

Pseudoephedrin HCI 30mg

Indications

Therapeutic  group:

Paracetamol - pain reliever and fever reducer

Dextromethorphan - relief of cough

Pseudoephedrin - relief of nasal congestion

Therapeutic activity:

The medicine is intended for the relief of cough, cold and nasal congestion accompanied with fever and pain. Day care medicine.

Instructions

Do not chew! Swallow the caplets with a small amount of water.

Recommended dosage unless otherwise prescribed by the doctor:

Adults and children over 12 years of age: 1-2 caplets up to 4 times daily.

Do not take more than 8 capsules daily.

If fever continues for more than 3 days or there is no pain relief within 5 days, refer to your doctor. Even if you do not have a fever, if your condition has not improved within 7 days, refer to your doctor.

Patients over 60 years of age should consult their doctor before taking this medicine because they may be sensitive to these kind of medicines.

Do not exceed the recommended dosage.

This medicine is not usually intended for administration to children under 12 years or age.

Warnings

Do not use this medicine if you are sensitive to any of its ingredients.

Do not use this medicine if you are breastfeeding.

Do not use this medicine if you suffer from lung disease.

Do not use this medicine concomitantly with monoamine oxidase inhibitors (MAOI-for depression) or within 14 days of discontinuing such treatment.

Do not use this medicine for chronic cough.

Do not use this medicine if you suffer from serious heart problem.

Do not use this medicine with other paracetamol-containing products.

Paracetamol may cause liver damage in the following cases:

  • Administered at a higher dosage than the recommended one;

  • Administered for a prolonged period of time;

  • Consuming alcoholic drinks during the treatment period;

  • Taking other medicines which affect liver function

Do not use this medicine frequently without consulting a doctor.

Avoid exceeding the recommended dosage while fasting.

Do not take additional fever-reducing and pain relieving medicines, or medicines for common cold without consulting a doctor or a pharmacist, in order to prevent paracetamol over dosage/toxicity.

If you are taking another drug concomitantly or if you have just finished treatment with another medicine, inform the attending doctor, in order to prevent hazards or lack of efficacy arising from drug interactions.

Do not drink wine or alcoholic beverages while under treatment with this medicine.

Do not use this medicine without consulting a doctor before starting treatment: if you are pregnant or if you are suffering, or have suffered in the past, from impaired function of the respiratory system (e.g. asthma, bronchitis, cough accompanied with mucus as a result of smoking for example, persistent cough, slow breathing), the heart and/or vascular system, coronary artery disease, the eyes(e.g. glaucoma), the liver, the kidney (e.g. tumor type phaeochromocytoma), the urinary tract,  the thyroid gland, the nervous system, restlessness, diabetes, hypertension, alcoholism or viral jaundice.

Night treatment

Active Ingredients

Each caplet contains:

Paracetamol 500 mg

Dextromethorphan HBr 15mg

Pseudoephedrin HCI 30mg

Chorpheniramine maleate 2 mg

Indications

Therapeutic  group:

Paracetamol - pain reliever and fever reducer

Dextromethorphan - relief of cough

Pseudoephedrin - relief of nasal congestion

Chorpheniramine maleate - antihistamine

Therapeutic activity:

The medicine is intended for the relief of cough, cold and nasal congestion accompanied with fever and pain. Night care medicine.

Instructions

Do not chew! Swallow the caplets with a small amount of water. Take the medicine after a meal.

Recommended dosage unless otherwise prescribed by the doctor:

Adults and children over 12 years of age: 1-2 caplets at bedtime.

If fever continues for more than 3 days or there is no pain relief within 5 days, refer to your doctor. Even if you do not have a fever, if your condition has not improved within 7 days, refer to your doctor.

Patients over 60 years of age should consult their doctor before taking this medicine because they may be sensitive to these kind of medicines.

Do not exceed the recommended dosage.

This medicine is not usually intended for administration to children under 12 years or age.

Warnings

Do not use this medicine if you are sensitive to any of its ingredients or to antihistamine which is not chlorpheniramine.

Do not use this medicine if you are pregnant or breastfeeding.

If you have to undergo laboratory test, consult your doctor as this medicine may affect the results.

If you are taking another drug concomitantly or if you have just finished treatment with another medicine, inform the attending doctor, in order to prevent hazards or lack of efficacy arising from drug interactions.

Use of this medicine may impair alertness, and therefore caution should be exercised when engaging in activities such as driving a car, operating dangerous machinery, and in any other activity which requires alertness.

Children should be cautioned against engaging in activities such as bicycle riding or playing near roads and the like.

Do not use this medicine without consulting a doctor before starting treatment: if you are suffering, or have suffered in the past, from impaired function of the urinary tract ( e.g. difficulty passing urine), the digestive system ( e.g. ulcer), the prostate gland , epilepsy.

For more warnings about this medicine see the warnings of Day Care medicine.

Please do not consider this information as an alternative to consulting your physician or pharmacist.

For further information on instructions for use, risks and side effects, please read the patient package insert and consult your doctor or pharmacist.
Read the patient package insert carefully before starting to take any medication.

New at Pilula

Slideshow, categories and articles images on this site are free courtesy of FreeDigitalPhotos.net

Created with Linelabox